| Model Number |
39575 |
| Medical Device Problem Code |
Material Integrity Problem (2978)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/27/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the guidewire coating peeled.A 0.035in x 180cm straight tip amplatz super stiff guidewire was selected for use in a percutaneous transhepatic cholangiogram procedure.However, during the initial manipulation of the guidewire under fluoroscopy, the distal end of the guidewire had become split.The coating had peeled.The device was carefully removed in one piece.It was confirmed no fragments were left in the patient.The procedure was completed with another amplatz super stiff guidewire.No patient complications were reported.
Event or Problem Description
Additional Manufacturer Narrative
Device eval by manufacturer: the guidewire was returned for analysis, and it was observed that the core wire was found separated from the bald weld.Additionally, the guidewire was stretched and bent at the distal section.The reported coating issue could not be confirmed.